On the moduli spaces of fiber bundles of curves of genus $\geqq 2$

被引:0
|
作者
H. Önsiper
机构
[1] Department of Mathematics,
[2] Middle East Technical University,undefined
[3] 06531 Ankara,undefined
[4] Turkey,undefined
来源
Archiv der Mathematik | 2000年 / 75卷
关键词
Modulus Space; Fiber Bundle; Analytic Fiber;
D O I
暂无
中图分类号
学科分类号
摘要
We determine the moduli spaces parametrizing analytic fiber bundles of curves of genus \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document} $g \geqq 2$\end{document} over curves of genus gb > (g + 1)/2.
引用
收藏
页码:346 / 348
页数:2
相关论文
共 50 条
  • [1] On the moduli spaces of fiber bundles of curves of genus ≥ 2
    Önsiper, H
    [J]. ARCHIV DER MATHEMATIK, 2000, 75 (05) : 346 - 348
  • [2] Rational curves on moduli spaces of vector bundles
    Sambaiah Kilaru
    [J]. Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 1998, 108 : 217 - 226
  • [3] Rational curves on moduli spaces of vector bundles
    Kilaru, S
    [J]. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 1998, 108 (03): : 217 - 226
  • [4] Maximality of moduli spaces of vector bundles on curves
    Brugalle, Erwan
    Schaffhauser, Florent
    [J]. EPIJOURNAL DE GEOMETRIE ALGEBRIQUE, 2022, 6
  • [5] Degenerations of the moduli spaces of vector bundles on curves
    Seshadri, CS
    [J]. MODULI SPACES IN ALGEBRAIC GEOMETRY, 2000, 1 : 205 - +
  • [6] Degenerations of the moduli spaces of vector bundles on curves II (Generalized Gieseker moduli spaces)
    Nagaraj, DS
    Seshadri, CS
    [J]. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 1999, 109 (02): : 165 - 201
  • [7] Degenerations of the moduli spaces of vector bundles on curves II (generalized Gieseker moduli spaces)
    D. S. Nagaraj
    C. S. Seshadri
    [J]. Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 1999, 109 : 165 - 201
  • [8] Universal families on moduli spaces of principal bundles on curves
    Balaji, V.
    Biswas, I.
    Nagaraj, D. S.
    Newstead, P. E.
    [J]. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2006, 2006 : 1 - 16
  • [9] Degenerations of the moduli spaces of vector bundles on curves I
    D. S. Nagaraj
    C. S. Seshadri
    [J]. Proceedings - Mathematical Sciences, 1997, 107 : 101 - 137
  • [10] Whittaker patterns in the geometry of moduli spaces of bundles on curves
    Frenkel, E
    Gaitsgory, D
    Vilonen, K
    [J]. ANNALS OF MATHEMATICS, 2001, 153 (03) : 699 - 748